365体育网站

365体育网站Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Lattices of Optimal Finite Lattice Packings

Abstract.

We consider finite lattice ball packings with respect to parametric density and show that densest packings are attained in critical lattices if the number of translates and the density parameter are sufficiently large. A corresponding result is not valid for general centrally symmetric convex bodies.

This is a preview of subscription content, log in to check access.

Author information

Additional information

The second author was partially supported by a DAAD Postdoc fellowship and the hospitality of Peking University during his work.

Rights and permissions

About this article

Cite this article

Betke, U., Schürmann, A. Lattices of Optimal Finite Lattice Packings. Monatsh. Math. 144, 31–38 (2005). http://doi.org/10.1007/s00605-004-0262-3

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • 2000 Mathematics Subject Classification: 05B40, 11H06, 52C07, 52C17
  • Key words: Finite lattice packing, sphere packing, parametric density